# SDR REXA2024032500307

- Difficulty date: March 16, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341707
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 280 BULKHEAD LOWER WEB AT LBL11 WL 72 IS CORRODED.     L/H FS 280 LOWER WEB IS CORRODED ON MORE THAN ONE ELEMENT, DEPTH OF CORROSION IS .017 AND IS OUT OF LIMITS IAW CRJ 900 SRM 53-11-10-201-003-A01.COMPLIED WITH STEPS 5.B.(1 THRU 3) REMOVE SPLICE PLATE, CUT LOWER WEB, AND DEBURR FOR L/H FS 280 LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01 FABRICATED, LOCATED AND DRILLED NEW L/H FS280 BULKHEAD LOWER WEB IAW CRJ 900 SRM 53-11-10-201-003-A01, 51-24-36-001-001-A01 AND 51-40-11-001-001-A01.PO # FOR METAL USED IS 5-5501COMPLIED WITH ALL REMAINING STEPS FOR L/H FS 280 LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01. REMOVED AND REPLACED INCORRECTLY SHOT RIVETS IN FS 280 L/H LOWER WEB REPAIR IAW CRJ 900 SRM 51-42-13-001-001-A01 LOCATED, DRILLED AND INSTALLED 1 EACH MISSING FASTENER IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-13-001-001-A01 COMPLIED ALL REMAINING STEP IAW CRJ-900 SRM 53-11-10-201-004-A01.: COMPLIED IAW CRJ 900 SRM 53-11-10-201-004-A01, STEP 5.B (7), (PAINT ON FWD AND AFT SIDES OF LOWER WEB)COMPLIED IAW CRJ 900 SRM 53-11-10-201-004-A01.STEP 5.B (9) (IDENTIFIED REPAIR PARTS ON BUTTSTRAP PN: 53-11-10-201-004-A01-3 AND LOWER WEB PN: 53-11-10-201-004-A01-1). COMPLIED IAW CRJ 900 SRM 53-11-10-201-004-A01. STEP 5.B (10), CIC ON FWD SIDE OF LOWER WEB)
